Previous |  Up |  Next


Title: Topological properties of the solution set of a class of nonlinear evolutions inclusions (English)
Author: Papageorgiou, Nikolaos S.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 3
Year: 1997
Pages: 409-424
Summary lang: English
Category: math
Summary: In the paper we study the topological structure of the solution set of a class of nonlinear evolution inclusions. First we show that it is nonempty and compact in certain function spaces and that it depends in an upper semicontinuous way on the initial condition. Then by strengthening the hypothesis on the orientor field $F(t,x)$, we are able to show that the solution set is in fact an $R_\delta $-set. Finally some applications to infinite dimensional control systems are also presented. (English)
Keyword: $R_\delta $-set
Keyword: homotopic
Keyword: contractible
Keyword: evolution triple
Keyword: evolution inclusion
Keyword: compact embedding
Keyword: optimal control
MSC: 34G20
MSC: 34H05
MSC: 35B30
MSC: 35B37
MSC: 35R45
MSC: 49A20
MSC: 49J24
idZBL: Zbl 0898.35011
idMR: MR1461421
Date available: 2009-09-24T10:06:41Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] K. C. Chang: The obstacle problem and partial differential equations with discontinuous nonlinearities.Comm. Pure and Appl. Math. 33 (1980), 117–146. Zbl 0405.35074, MR 0562547, 10.1002/cpa.3160330203
Reference: [2] F. S. DeBlasi, J. Myjak: On the solution sets for differential inclusions.Bull. Polish. Acad. Sci. 33 (1985), 17–23. MR 0798723
Reference: [3] K. Deimling, M. R. M. Rao: On solution sets of multivalued differential equations.Applicable Analysis 30 (1988), 129–135. MR 0967566, 10.1080/00036818808839797
Reference: [4] J. Dugundji: Topology.Allyn and Bacon, Inc., Boston, 1966. Zbl 0144.21501, MR 0193606
Reference: [5] C. Himmelberg: Precompact contractions of metric uniformities and the continuity of $F(t,x)$.Rend. Sem. Matematico Univ. Padova 50 (1973), 185–188. MR 0355958
Reference: [6] C. Himmelberg, F. Van Vleck: A note on the solution sets of differential inclusions.Rocky Mountain J. Math 12 (1982), 621–625. MR 0683856, 10.1216/RMJ-1982-12-4-621
Reference: [7] D. M. Hyman: On decreasing sequences of compact absolute retracts.Fund. Math. 64 (1969), 91–97. Zbl 0174.25804, MR 0253303, 10.4064/fm-64-1-91-97
Reference: [8] A. Lasota, J. Yorke: The generic property of existence of solutions of differential equations on Banach spaces.J. Diff. Equations 13 (1973), 1–12. MR 0335994, 10.1016/0022-0396(73)90027-2
Reference: [9] N. S. Papageorgiou: Optimal control of nonlinear evolution inclusions.J. Optim. Theory Appl. 67 (1990), 321–357. Zbl 0697.49007, MR 1080139, 10.1007/BF00940479
Reference: [10] N. S. Papageorgiou: Convergence theorems for Banach space valued integrable multifunctions.Intern. J. Math and Math.Sci. 10 (1987), 433–442. Zbl 0619.28009, MR 0896595, 10.1155/S0161171287000516
Reference: [11] N. S. Papageorgiou: On the solution set of differential inclusions in Banach spaces.Applicable Anal. 25 (1987), 319–329. MR 0912190, 10.1080/00036818708839695
Reference: [12] N. S. Papageorgiou: Relaxability and well-posedness for infinite dimensional optimal control problems.Problems of Control and information Theory 20 (1991), 205–218. Zbl 0741.49001, MR 1119038
Reference: [13] L. Rybinski: On Caratheodory type selections.Fund. Math. CXXV (1985), 187–193. Zbl 0614.28005, MR 0813756
Reference: [14] D. Wagner: Survey of measurable selection theorems.SIAM J. Control and Optim. 15 (1977), 859–903. Zbl 0407.28006, MR 0486391, 10.1137/0315056
Reference: [15] J. Yorke: Spaces of solutions.Lecture Notes on Operations Research and Math. Economics 12 (1969), Springer, New York, 383–403. Zbl 0188.15502, MR 0361294
Reference: [16] E. Zeidler: Nonlinear Functional Analysis and its Applications II.Springer, New York, 1990. Zbl 0684.47029, MR 0816732


Files Size Format View
CzechMathJ_47-1997-3_3.pdf 1.561Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo